Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A construction of modular representations of classical Lie algebras


Authors: Karl M. Peters and Zhiyong Shi
Journal: Proc. Amer. Math. Soc. 122 (1994), 399-407
MSC: Primary 17B10; Secondary 17B50
MathSciNet review: 1233981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we construct and analyze new classes of modular representations of classical Lie algebras of type C and type A. These representations include a class of pointed torsion free representations, a class of irreducible nonrestricted representations, and a class of indecomposable representations of arbitrary high dimension. The construction is based on the realization of these Lie algebras in the modular Weyl algebras acting on truncated polynomial algebras. We also classify all the irreducible representations of the modular Weyl algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B10, 17B50

Retrieve articles in all journals with MSC: 17B10, 17B50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1233981-4
PII: S 0002-9939(1994)1233981-4
Article copyright: © Copyright 1994 American Mathematical Society